RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 2, Pages 255–264 (Mi tmf4010)  

This article is cited in 2 scientific papers (total in 2 papers)

Time asymptotic behavior of the kinetic kernels of linear hydrodynamics

L. Ts. Adzhemyan, A. P. Grinin, F. M. Kuni


Abstract: The time asymptotics of the kinetic kernels of the linear hydrodynamics are derived by the projection operators method at the null value of the wave vector.

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:2, 813–819

Bibliographic databases:

Received: 03.10.1974

Citation: L. Ts. Adzhemyan, A. P. Grinin, F. M. Kuni, “Time asymptotic behavior of the kinetic kernels of linear hydrodynamics”, TMF, 24:2 (1975), 255–264; Theoret. and Math. Phys., 24:2 (1975), 813–819

Citation in format AMSBIB
\Bibitem{AdzGriKun75}
\by L.~Ts.~Adzhemyan, A.~P.~Grinin, F.~M.~Kuni
\paper Time asymptotic behavior of the kinetic kernels of linear hydrodynamics
\jour TMF
\yr 1975
\vol 24
\issue 2
\pages 255--264
\mathnet{http://mi.mathnet.ru/tmf4010}
\zmath{https://zbmath.org/?q=an:0378.60110}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 2
\pages 813--819
\crossref{https://doi.org/10.1007/BF01029067}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4010
  • http://mi.mathnet.ru/eng/tmf/v24/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Adzhemyan, L. Ts. Adzhemyan, V. P. Romanov, “Calculation of the hydrodynamic contributions to the two-time correlation functions by means of the nonequilibrium distribution function”, Theoret. and Math. Phys., 27:1 (1976), 362–369  mathnet  crossref
    2. A. A. Isaev, S. V. Peletminskii, V. I. Prikhod'ko, “Two-dimensional nonlocal hydrodynamics with allowance for fluctuations”, Theoret. and Math. Phys., 78:1 (1989), 67–77  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:149
    Full text:56
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019